# SDR SWAA2025071179801

- Difficulty date: June 9, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 343AT BLADE SEAL SUPPORT ANGLE RT HORIZONTAL STAB.  REPLACED BLADE SEAL SUPPORT ANGLE ACCESS PANEL 343AT AT RT HORIZONTAL STAB IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9; SRM 51-40-02-0GN AND DWG 186A3101 SHEET 13 REV C.
